Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The regionally proximal relation


Authors: Joseph Auslander, David B. Ellis and Robert Ellis
Journal: Trans. Amer. Math. Soc. 347 (1995), 2139-2146
MSC: Primary 54H20
DOI: https://doi.org/10.1090/S0002-9947-1995-1285970-7
MathSciNet review: 1285970
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Sufficient conditions for the regionally proximal relation $ Q(X)$ of a minimal flow to be an equivalence relation are obtained in terms of the group $ \mathcal{G}(X)$ of the flow and various groups which depend only on the acting group $ T$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54H20

Retrieve articles in all journals with MSC: 54H20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1995-1285970-7
Article copyright: © Copyright 1995 American Mathematical Society